Citations of

William Y.C. Chen, Nelson Y. Li and Louis W. Shapiro, The Butterfly Decomposition of Plane Trees,, Discrete Appl. Math., 155 (17) (2007) 2187–2201.


  1. W.Y.C. Chen and S.X.M. Pang, On the combinatorics of the pfaff identity, Discrete Math. 309(2009) 2190-2196.

  2. W.Y.C. Chen, D.Q.J. Dou and T.Y.J. Zhang, On three and four vicious walkers, J. Statist. Plann. Inference, 141(2011) 94-101.

  3. W.Y.C. Chen, D.Q.J. Dou and T.Y.J. Zhang, A reflection principle for three vicious walkers, arXiv:0808.1435.

  4. S.P. Eu, S. Seo and H. Shin, Enumerations of vertices among all rooted ordered trees with levels and degrees, arXiv:1605.00715.

  5. S.H. Li, J. Ma and Y.N. Yeh, Uniform partition extensions, a generating functions perspective, Sci. China Math. 58(2015) 2655-2670.

  6. N.S.S. Gu, H. Prodinger and S. Wagner, Bijections for a class of labeled plane trees, European J. Combin. 31(2010) 720-732.

  7. J. Ma, H. Shen and Y.N. Yeh, Rooted cyclic permutations of lattice paths and uniform partitions, Discrete Math. 338(2015) 1111-1125.

  8. T. Mansour and Y. Sun, Identities involving Narayana polynomials and Catalan numbers, Discrete Math. 309(2009) 4079-4088.

  9. Y. Park and S. Kim, Chung-Feller property of schröder objects, Electron. J. Combin. 23(2016) 2-34.

back to homepage